# SDR DXTA200702700

- Difficulty date: December 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Beech 400A
- Aircraft serial: RK409
- Aircraft time: 1,458 hours, 1,356 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: OL327LSV
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 1,458 hours, 1,356 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR DOWN AND LOCK INDICATION INOPERATIVE.  REPLACED LT MAIN LANDING GEAR DOWN INDICATION BULB. OPS CHECK GOOD IAW HAWKER 400XP MM CH 32-60-00.
